Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Uterine lining thick. Should I be concerned? Took depo provera shots. Chances of endometriosis?

I was told by my doctor that my uterine lining is 16 mm. Do I need to be concerned? I was given a shot of depo provera 6 weeks ago and another one this past Thursday, and then another next month. Is it possible that I have endometriosis? Family history is involved as my mother and her mother had and both had to have a hysterectomy .
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
OBGYN 's  Response
HAI

WELCOME TO HCM

THE THICKENED ENDOMETRIUM IS DUE TO PROGESTRONE ACTION ON ENDOMETRIUM .

IT IS NOT ENDOMETRIOSIS.

THE SIDE EFFECT OF DEPOPROVERA IS ENDOMETRIAL HYPERTROPHY.

YOU CAN TRY COMBINED CONTRACEPIVE WHICH COULD PREVENT THIS.

REGARDS
DR.VANITHADEVI
Answered: Mon, 9 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor